# SDR HNAA0000077

- Difficulty date: November 22, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 37,541 hours, 43,517 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 5352011
- Part serial: 212
- Condition: Malfunctioned
- Location: Mlg Control
- Part time: 27,070 hours, 30,635 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH, WHEN GEAR SELECTED DOOWN, ONLY 3 RED LIGHTS AND GEAR DID NOT OPERATE.  AFTER MISSED APPROACH, SELECTED LEVER UP AND SELECTED GEAR DOWN, OPERATED OK.
